MathSciNet Relay Station
MathSciNet bibliographic data
MR755173 57R30
Tsuboi, Takashi $\Gamma \sb{1}$-structures avec une seule feuille. (French) [$\Gamma \sb{1}$-structures with a single leaf] Transversal structure of foliations (Toulouse, 1982). Astérisque No. 116 (1984), 222–234.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement